# SDR RU3A0411

- Difficulty date: August 26, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N85
- Make and model: Cndair CL6002B16
- Aircraft serial: 5138
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 60075123107
- Condition: Ruptured
- Location: Nr 3  Hyd Sys
- Part time: 3,416 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

LOST ALL HYDRAULIC PRESSURE ON NR 3 HYDRAULIC SYSTEM, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE DISCOVERED HYDRAULIC PRESSURE HOSE, P/N 600-75123-107 RUPTURED.  RU3A (M)
